Journal of Emergencies, Trauma, and Shock
Home About us Editors Ahead of Print Current Issue Archives Search Instructions Subscribe Advertise Login 
Users online:1753   Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size   
This article has been cited by
1Trastornos electrolíticos inducidos por fármacos y sustancias tóxicas
Edna Chinchilla-Escobar,Edna Héctor Pérez-Madrid,Laura Jiménez-Ospina,Diana Cabrera-Rojas,Natalia Palacín-Bernal,Germán Sepúlveda-Barbosa,Juan D. Piedrahita-Pérez,Luisa F. Díaz-Vélez,Juliana Quintero-Aguirre,María A. Montoya-Giraldo
Medicina y Laboratorio.2020;25(1)363
[DOI]
2A case of cardiopulmonary arrest due to bittern overdose-induced hypermagnesemia and hypercalcemia that was successfully treated with multimodal management
Kentaro Sakai,Hideaki Tanaka,Chiaki Kohara,Yukiko Shimomura,Yuki Sugiyama,Akiko Yoshimizu,Rei Matsui,Tomohiro Inoue,Masakatsu Ueno,Tatsuo Tsukamoto,Harumichi Higashi
Nihon Toseki Igakkai Zasshi.2018;51(4)283
[DOI]
3Bradycardia and Hypotension from Improper Use of Aconite Root: A Case Report and Brief Review
Pei-Ying Chou,Ching-Chiung Wang,Chen-Jei Tai,Tsung-Lin Yang,You-Jen Tang
Complementary Medicine Research.2018;25(5)338
[DOI]
  Addresses 
  My Preferences 

Forthcoming Symposia
JETS
Official publication of INDO-US Emergency and Trauma Collaborative
JETS OPUS
JETS
JETS
Submit articles
Email alerts
Join us
Most popular articles
Recommend this journal